Help. I am 46 recently diagnosed with cardiomyopathy. My EF has dropped from 45% in late Oct. to 35% in July. I am always tired and often short of breath. Have had 3 cardiologists since Oct. One implied I was dying (he closed his practice when old drug charges came to light) - one implied I was stupid for working with the first one to begin with - and couldn't move beyond suggesting I be tested for HIV, (despite no risk factors in the past 20 years.) and finally - one seems to care at least now that the EF is dramatically lower than it was when I first became her patient...... They want to do an EP study and give me a biventricular pacer / defibrillator. (In less than two weeks!!!!!!!!!) I have only been on three meds - coreg (which fills my lungs with fluid) toporol, and altace. There must be other meds we can try before jamming foreign objects and live wires into me. I have been scouring the web for information but haven't found much. I just feel these doctors haven't done enough before deciding this radical approach is all that stands between me an certain sudden cardiac death.....Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?